# SDR ASAA2023101545610

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,578 hours, 1,616 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING T/C 31-005-00 FOUND FAULT CODE BLEED FAMV RVDT L . GROUNDED - YES. ON DEFERRAL.
